A Medical Researcher, Dr. Effah Baffoe Gyamfi has warned that some youth in Tema Manhean who have resorted to the chewing of ‘rabbit grass’ to enlarge their manhood in a bid to engage in “satisfactory” sex risk going impotent.
According to a Ghana News Agency report, young boys wash and chew the root of the grass popular known as “juice” which is said to be given to rabbits to boost their sexuality and reproduction.
Those using the plant get access to the plant which can be found in any bush, a situation which makes it difficult for authority to restrict its usage.
Dr John Yabani, Tema Metropolitan Health Director, has since confirmed that the usage of the grass among the youth has come to his knowledge and was working on educating them against the act.
Speaking to Kasapa News, Dr. Effah Baffoe Gyamfi condemned the practice by the youth saying they will end up with serious health complications if they should continue chewing the grass.
He said the human make up is entirely different from that of animals for which reason the youth should not be chewing grass.
“Human beings don’t chew grass, with men we produce sperms during sexual intercourse while but when animals eat grass and fruits they store the sperms. So if you if you look at the process human go through it’s not the same with animals such that humans should eat food for animals to enhance sexual performance as an animal will get when it mates with its kind.
They think they’ll get sexual satisfaction today, but in the future they will experience dire consequences. They will become impotent.
Dr. Effah Baffoe Gyamfi urged women especially young girls to stop watching pornographic films pressurizing their partners into taking aphrodisiacs to enhance their sexual performances based on what they see in such films, as there are repercussions for taking in excess aphrodisiacs.
“The porno we watch, the man has taken medicines which allows him to have sex for sometimes one hour, but your partner has not taken any medicine to enable him perform as is seen in such films. Men who take in aphrodisiacs, later in life have a bend body, feel dizzy and drag their feet when walking. This are some of the effects that come with taking in excess aphrodisiacs.”